# SDR FDEA2020042730686

- Difficulty date: April 3, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 92,423 hours, 38,508 cycles
- Engine: Ge CF66K
- Engine time: 9,391 hours, 5,114 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451419
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 9,391 hours, 5,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL340 WITH ENGINES ALL AT CLIMB POWER  WE FELT A BUMP LIKE MINOR TURBULENCE. THEN ANOTHER  AND ANOTHER. WE SAW ENG 2 N1 FLUCTUATING SO WE  SUSPECTED A COMPRESSOR STALL. AS WE WERE RUNNING  THE QRH FOR ENG COMPRESSOR STALL WE RECEIVED LEVEL  2 ENG 2 LOOP A. WE THEN RAN ENG 2 LOOP A CHECKLIST  BEFORE FINISHING THE COMPRESSOR STALL CHECKLIST.  THE ENG LOOP CHECKLIST INDICATED NO FIRE. THE  COMPRESSOR STALL CHECKLIST HAD US ADVANCE #2 ENG  SLOWLY. ALL INDICATIONS WERE NORMAL SO WE ELECTED  TO LEAVE #2 AT IDLE THRU LANDING ROLLOUT.     #2 ENGINE REPLACED   SHGN 17APR20 18:38   IND                                                                 INSTALLED #2 ENGINE REF WORK CARD 71T1701 WORK                                    STILL IN PROGRESS DOCUMENTED INSTALL ONLY                                       FACT 19APR20 21:12   IND                                                                 COMPLETED #2 ENGINE INSTALLATION W/C 71T1701 OF GE                                P/N CF6-6D MSN 451125.
